# SDR DALA2025010600097

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 71,276 hours, 30,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Repair
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0744617) GOUGE ON REPAIR ANGLE OF FLOOR STRUCTURE BTW STA 328 AND RBL6 AT CABIN PAX. REPAIR ANGLES ON FLOOR STRUCTURE BTW STA 328 AND RBL6 AT CABIN PAX. WERE REPLACED PER. B 737-800 SRM 51-40-02-0G PAR. 7 D AND PER B 737-800 SRM 53-10-51-2R PROCEDURE 7.
